Meromorphic continuation of functions and arbitrary distribution of interpolation points

Bello Hernández, M. and Calle Ysern, Bernardo de la (2013). Meromorphic continuation of functions and arbitrary distribution of interpolation points. "Journal of Mathematical Analysis and Applications", v. 403 (n. 1); pp. 107-119. ISSN 0022-247X. https://doi.org/10.1016/j.jmaa.2013.02.014.

Description

Title: Meromorphic continuation of functions and arbitrary distribution of interpolation points
Author/s:
  • Bello Hernández, M.
  • Calle Ysern, Bernardo de la
Item Type: Article
Título de Revista/Publicación: Journal of Mathematical Analysis and Applications
Date: 2013
ISSN: 0022-247X
Volume: 403
Subjects:
Freetext Keywords: Meromorphic continuation; Exact rate of convergence; Multi-point Padé approximation; Rows of the Padé table; Montessus de Ballore’s theorem
Faculty: E.T.S.I. Industriales (UPM)
Department: Matemática Aplicada a la Ingeniería Industrial
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img] PDF - Users in campus UPM only - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (1MB)

Abstract

We characterize the region of meromorphic continuation of an analytic function ff in terms of the geometric rate of convergence on a compact set of sequences of multi-point rational interpolants of ff. The rational approximants have a bounded number of poles and the distribution of interpolation points is arbitrary.

More information

Item ID: 25853
DC Identifier: http://oa.upm.es/25853/
OAI Identifier: oai:oa.upm.es:25853
DOI: 10.1016/j.jmaa.2013.02.014
Official URL: http://www.sciencedirect.com/science/journal/0022247X
Deposited by: Memoria Investigacion
Deposited on: 20 Apr 2015 15:58
Last Modified: 20 Apr 2015 15:58
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM